# SDR CALA0200383

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 30,713 hours, 8,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE LIGHTS AT ROWS 15-24 INOPERATIVE.  A LOOSE GROUND WIRE WAS FOUND AT GROUND LUG.  RESECURED GROUND WIRE AND OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.
